# SDR DJFA2005155

- Difficulty date: October 24, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N861CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258061
- Aircraft time: 7,759 hours, 4,944 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN CREW SELECTED VERTICAL SPEED ON MODE CONTROL PANEL TO BEGIN DESCENT, AC BEGAN STEEP CLIMB, AIRSPEED INDICATOR WAS NEAR BARBER POLE.  CONTROL COLUMN YOKE WAS PUSHED FWD TO REDUCE CLIMB.  AC FOUGHT CREW  BY TRIMMING AC FURTHER NOSE UP.  CLIMB WAS REPORTED TO HAVE STEEPENED, AC WAS CLOSING IN TO BASE OF RVSM AIRSPACE.  AC WAS THEN ROLLED BY CREW TO APPROX 100 DEGREES BANK IN ORDER TO VECTOR LIFT DOWNWARD AND MAINTAIN A POSITIVE LOAD ON WINGS.  FOLLOWING MANEUVER, AC STOPPED  CLIMB.  NML LANDING WAS MADE W/O FURTHER INCIDENT.  MAINT HAS ISSUED MEL FOR AUTO-PILOT SYS AND MEL DUE TO  VERT SPEED IND ON CAPTAINS SIDE JUMPING ERRATICALLY + / - 100 TO 300 FT.  AIRSPEED INDICATION HAD SPLIT BETWEEN LT, RT INDICATORS.
